# SDR SWAA2020092918576

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,227 hours, 22,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT EXTERIOR EMERGENCY LIGHTS BEHIND WING TO BODY FAIRINGS INOPERABLE AND CABIN ROWS 14C AND 17C.  REMOVED AND REPLACED M1670 BATTERY PACK, REF AMM 33-51-06.  OPERATIONS CHECKS GOOD.
